Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pimple on penis, headaches, rash on arms, ankles, testicles sore. What could this be?

I had a small pimple on my penis head, when I popped it nothing major happened no puss, a little blood . It healed within a day and left a tiny mark that s hard to see. 3 days later I noticed small dots in that same area, not raised or painful, they seem to come and go. I ve also been having headaches quite a bit. No fever or discomfort urinating. I also had a rash on my arms and ankles that looked like bug bites but have pretty much gone away. Occasionally my testicles are a little sore but mainly headaches.
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

I went through your details. I suggest you not to worry too much. Unnecessary Worry is dangerous. I understand you. You popped one pimple like thing on your penis. why? It was not at all disturbing you. Then you started seeing some discoloration in that area. The discoloration comes and goes. You also have some head ache and tiredness. Some rashes and sore areas around genitals.

All these points clearly suggest that you are anxious or apprehensive about sexual problems. You are worrying unnecessarily about your genitals.

You might need psychological counseling., I am more than happy to provide telephone psychological counseling through healthcaremagic. Contact me through customer care,

Hope this answers your query. Available for further clarifications.
Good luck.

Answered: Tue, 26 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor